Skip to Content
Exit Menu
Dr Marco Realdon

Dr Marco Realdon
Senior Lecturer in Economics & Finance

Realdon, M. (2021) 'DISCRETE TIME AFFINE TERM STRUCTURE MODELS WITH SQUARED GAUSSIAN SHOCKS (DTATSM-SGS)'. Quantitative Finance, 21 (8). pp. 1 - 51. ISSN: 1469-7688 Open Access Link

Journal article

Realdon, M. (2019) 'Affine and quadratic models with many factors and few parameters'. The European Journal of Finance, 26 (11). pp. 1 - 28. ISSN: 1351-847X Open Access Link

Journal article

Realdon, M. (2019) 'Non-linear Gaussian sovereign CDS pricing models'. Quantitative Finance, 19 (2). pp. 191 - 210. ISSN: 1469-7688 Open Access Link

Journal article

Realdon, M. (2018) 'Discounting earnings with stochastic discount rates'. European Journal of Finance, 25 (10). pp. 910 - 936. ISSN: 1351-847X Open Access Link

Journal article

Realdon, M. (2017) 'Gaussian models for Euro high grade government yields'. European Journal of Finance, 23 (15). pp. 1468 - 1511. ISSN: 1351-847X Open Access Link

Journal article

Realdon, M. and Boonyanet, W. (2017) 'Linear–quadratic term structure models for negative euro area yields'. Economics Letters, 155. pp. 149 - 153. ISSN: 0165-1765 Open Access Link

Journal article

Realdon, M. (2016) 'Tests of non linear Gaussian term structure models'. Journal of International Financial Markets, Institutions and Money, 44. pp. 128 - 147. ISSN: 1042-4431 Open Access Link

Journal article

Realdon, M. (2013) 'Participation exemption and tax arbitrage: Italy's case'. European Journal of Law and Economics, 36 (1). pp. 77 - 93. ISSN: 0929-1261

Journal article

Realdon, M. (2013) 'Revisiting the pricing of commodity futures and forwards'. Applied Financial Economics, 23 (3). pp. 233 - 240. ISSN: 0960-3107

Journal article

Realdon, M. (2013) 'Credit risk, valuation and fundamental analysis'. International Review of Financial Analysis, 27. pp. 77 - 90. ISSN: 1057-5219

Journal article

Realdon, M. (2011) 'Discrete time linear-quadratic pricing of bonds and options'. Applied Financial Economics, 21 (7). pp. 463 - 467. ISSN: 0960-3107

Journal article

Realdon, M. (2010) 'After-tax Valuation of Convertible Bonds and Participation Exemption'. Economic Notes, 39 (3). pp. 147 - 171. ISSN: 0391-5026

Journal article

Realdon, M. and Shi, CQ. (2010) ''Extended black' sovereign credit default swap pricing model'. Applied Economics Letters, 17 (12). pp. 1133 - 1137. ISSN: 1350-4851

Journal article

Realdon, M. (2009) '"Extended Black" term structure models'. International Review of Financial Analysis, 18 (5). pp. 232 - 238. ISSN: 1057-5219

Journal article

Realdon, M. (2008) 'Credit default swap rates and stock prices'. Applied Financial Economics Letters, 4 (4). pp. 241 - 248. ISSN: 1744-6546

Journal article

Realdon, M. (2007) 'Credit risk pricing with both expected and unexpected default'. Applied Financial Economics Letters, 3 (4). pp. 225 - 230. ISSN: 1744-6546

Journal article

Realdon, M. (2007) 'Valuation of the firm's liabilities when equity holders are also creditors'. Journal of Business Finance and Accounting, 34 (5-6). pp. 950 - 975. ISSN: 0306-686X

Journal article

Realdon, M. (2006) 'Quadratic term structure models in discrete time'. Finance Research Letters, 3 (4). pp. 277 - 289. ISSN: 1544-6123

Journal article

Realdon, M. (2006) 'Pricing the credit risk of secured debt and financial leasing'. Journal of Business Finance and Accounting, 33 (7-8). pp. 1298 - 1320. ISSN: 0306-686X

Journal article

Realdon, M. (2006) 'Revisiting cumulative preferred stock valuation'. Finance Research Letters, 3 (1). pp. 2 - 13. ISSN: 1544-6123

Journal article

Realdon, M. (2004) 'Valuation of exchangeable convertible bonds'. International Journal of Theoretical and Applied Finance, 7 (6). pp. 701 - 721. ISSN: 0219-0249

Journal article